# SDR COEA2015121744811

- Difficulty date: December 17, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: S57612097206
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MINOR REPAIR.  RT AILERON TRIM TAB HINGE SECOND FROM OB IS EXFOLIATED.  LEVEL 2 CORROSION.  REPLACED HINGE WITH OEM PART.
